MathSciNet Relay Station
MathSciNet bibliographic data
MR2431039 47B33 (46E15 47B38)
Bonet, José; Lindström, Mikael; Wolf, Elke Isometric weighted composition operators on weighted Banach spaces of type $H\sp \infty$. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4267–4273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement